Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Left testicle pain with abdominal pain and vomiting. STD tests negative. Reasons ?

for atleast the last six months i have been having left testicle pain (like someone squeezing it) it doesnt go away. most recently i have also been having left abdominal pain with vomiting atleast once a week. i have had lab work done for std and im clear on that and all the ultra sounds and xrays come back with nothing. im at my wits end. what can be wrong with me?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Pain in the testis may radiate to abdomen and may lead to vomiting sometimes.
It may be due to torsion of testis where testis gets twisted.
You should go for Colour doppler scrotum instead of ultrasound.
But,the Colour doppler scrotum should be taken immediately after pain
The pain may be relieved after derotation.
Sometimes,the testis has to be explored by surgery.
Consult a urologist and proceed
Answered: Fri, 17 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor